| Model Number |
A300916A |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the temperature sensing foley catheter was showing intermittent temperature readings on the monitor due to connection of the mono jack.The philips temperature cable used to connect to the hemodynamic monitor.The temperature reading would literally be there one moment then disappeared, did not always come back even though the extension cable was connected.The issue occurred multiple times, and it appeared to be with the extension cables.After replacing the black cable that comes with the kit with the blue cables which was purchased second hand seemed to solve the issue.The user had also noticed the temperature reading displayed would or could drop significantly.In some cases, the temperature moves up to 10c or more, which also did not always correct itself.After further troubleshooting, found that the retention of the mono jack to the kit cable was very weak and could be causing disconnection very easily during procedures.The user also noticed that the kit cables were not very accurate.The user used a resistor test transducer that simulated 36.0c and all the blue cables used in line with a philips temperature cable were exactly at 36.0c, but the kit cables were 36.0 +/- 0.5 c.The user tested 4 kit cables and 4 secondhand cables.The secondhand cables were all brand new, but the user could not say the same about kit cables which were tested.
Event or Problem Description
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because of poor sample condition.A photo sample of the mono plug temperature sensing catheter extension cord was returned.No damage to the cord was noted.Unable to determine if the plug had fitting issues from the photo sample.It is unknown whether the device had met relevant specifications.The product was used for diagnostic purposes.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be "wrong dimensions on competitors or our own connector".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review is not required as the reported event is unlikely to be caused by the user.
Event or Problem Description